# SDR 2007UALA01415

- Difficulty date: May 5, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 38,004 hours, 13,571 cycles
- Engine: Iae V2527A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OUTBOARD RIGHT SEAT TRACK HAS GOUGED LUG FWD ON FRAME 47.  MAJOR REPAIR ACCOMPLISHED:  REPLACED FLOORBEAM.
